# SDR AUS20020026

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2430 · DC Generating System
- Part: Limiter
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) DURING ENGINE EMERGENCY SHUTDOWN THE NR 2 ELECTRICAL SYSTEM BUS LIMITERS (225A) FAILED.
